# SDR DHL200080420C

- Difficulty date: March 30, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP TRAILING EDGE DEFORMED FROM XW 104 TO XW 115.  REMOVED REPAIRED AND REINSTALLED TRAILING EDGE FLAP IAW SRM 51-1-21A AND 57-2-1.
